# SDR DXTA2023051285930

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N247QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6171
- Aircraft time: 1,616 hours, 848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: WHILE TRYING TO SHUT THE MAIN ENTRY DOOR FOR DEPARTURE IT SEEMED LIKE IT TOOK AN EXCESSIVE PULL TO GET THE HANDLE TO SEAT BUT ALL INDICATIONS WERE NORMAL. ON ARRIVAL WHILE TRYING TO SHUT THE MAIN ENTRY DOOR IT TOOK AT LEAST 5 TRYS TO GET THE HANDLE TO SEAT AND CLOSE FLUSH WITH THE DOOR.  LUBED MED AND PERFORMED A OPS CHECK FROM INSIDE AND OUTSIDE WITH NO DEFECTS NOTED IAW CHALLENGER 650 AMM 52-LL-00
